# SDR 97ZZZX2311

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N17592
- Make and model: Bell 206L-3
- Aircraft serial: 51535
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Fitting
- Part number: 2060313291035
- Condition: Cracked
- Location: Tail Boom Lt
- Part time: 4,689 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL BOOM LT ATTACH FITTING FOUND CRACKED ON PHASE B (320 HR) INSPECTION.  REPLACED FITTING.
